# SDR ASAA2022012637299

- Difficulty date: January 26, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 32,642 hours, 10,481 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880585
- Part serial: J20070041
- Condition: Failed
- Location: Apu
- Part time: 1,572 hours, 2,579 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING "APU FAULT LIGHT" ILLUMINATED DURING START ATTEMPT. GROUNDED - YES. T/S CODE 49-41011, REPLACED EXCITER, IGNITION UNIT IN REF TO B737-900 AMM 49-41-31. PERFORMED 2 SUCCESSFUL STARTS OPS CHECKED GOOD. GROUND VERIFICATION GOOD.
